# SDR ABXA200909290047

- Difficulty date: September 27, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 777232
- Aircraft serial: 22226
- Aircraft time: 66,693 hours, 31,028 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Broken
- Location: Air Supply
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: D

## Discrepancy

BODY DUCT LEAK EICAS MESSAGE AND DUCT LEAK DISCREET LIGHT ILLUMINATED ON TAXI IN - CABIN FILLED AIR COND SMOKE.  FOUND APU AIR SUPPLY DUCT BROKEN.  REMOVED AND REPLACED APU AIR SUPPLY DUCT BETWEEN STA 1064 AND 1088.  ALSO REPLACED INSULATION BLANKET AT AFT CARGO LEFT SIDE BETWEEN STA 1098 AND STA 1120.  RAN APU, BOTH AIR CONDITIONING PACKS, NO LEAKS NOTED.
